Table of Contents Author Guidelines Submit a Manuscript
Scientific Programming
Volume 2016 (2016), Article ID 5659687, 7 pages
http://dx.doi.org/10.1155/2016/5659687
Research Article

Optimal Design on Robustness of Scale-Free Networks Based on Degree Distribution

1School of Electrical Engineering and Automation, Jiangsu Normal University, Xuzhou 221116, China
2School of Government, Beijing Normal University, Beijing 100875, China
3People’s Government of Wuduan Town, Peixian, Xuzhou 221638, China

Received 3 April 2016; Revised 7 June 2016; Accepted 5 July 2016

Academic Editor: Meng Guo

Copyright © 2016 Jianhua Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianhua Zhang, Shuliang Wang, and Yixing Wang, “Optimal Design on Robustness of Scale-Free Networks Based on Degree Distribution,” Scientific Programming, vol. 2016, Article ID 5659687, 7 pages, 2016. doi:10.1155/2016/5659687